On Some Types of S-Connected Spaces

Authors

  • Dunya M. Hamed
  • Maysa'a Z. Salman

Abstract

In this work, we introduce and study new types of S-connected spaces, namely (T-S-connected, T*-S-connected and ST-S-connected) spaces, where T is an operator associated with the topology ? on a non-empty set X, and some new types of (T, L)-continuous functions. Several properties of these spaces and functions are proved.

Downloads

Published

2020-09-20

How to Cite

Dunya M. Hamed, & Maysa’a Z. Salman. (2020). On Some Types of S-Connected Spaces. Mustansiriyah Journal for Sciences and Education, 17(5), 311-320. Retrieved from https://edumag.uomustansiriyah.edu.iq/index.php/mjse/article/view/48

Issue

Section

Research Article